# SDR SWIA200312433

- Difficulty date: September 22, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 8,044 hours, 6,340 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 RT INTERCOSTAL IB ANGLE RBL 27 CRACKED.  (DISCOVERED DURING C-CHECK INSPECTION).  ANGLE REPLACED IAW CRJ REO 601R-53-41-059 REV ''A''.
